# SDR SWIA20241029822

- Difficulty date: August 22, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 42,665 hours, 31,418 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP- IB WING LUG FITTING- CENTER OUTBOARD FITTING IS DAMAGED (ROLLED OVER METAL ON EDGE) (C-CHECK RO 10/28/2024) (FILED OPEN)PERFORMED REPAIR ON R/H IB FLAP IB WING LUG FITTING CENTER OB FITTING PER  MHIRJ REO 670-57-21-992. REV.--. DATE: 2024-09-16 AND CRJ-700 SRM 57-21-27, 51-12-00. NDT PERFORMED BY BARON NDT,LLC FAA CRS# 5NDR545D. REPORT # S091624-2. P.O. NUMBER: 173559. DATE OF INSPECTION: 16-SEP-2024. TOOL USE: DEPTH GAUGE AV-7277. CAL DUE: AUG-2025FLAPPER PEEN FSA0045-A CAL DUE: JAN 2025
